Visit Prostatitis.org    
View unanswered posts | View active topics It is currently Sun Oct 25, 2020 4:40 pm



Reply to topic  [ 3 posts ] 
 Fosfomycine making arthritis worse 
Author Message

Joined: Fri Dec 11, 2015 5:04 pm
Posts: 306
Post Fosfomycine making arthritis worse
I think Fosfomycine is causing worsen of joints. ANY idea?


Sun May 14, 2017 11:48 pm
Profile

Joined: Sun Oct 16, 2016 9:59 pm
Posts: 117
Post Re: Fosfomycine making arthritis worse
This page: http://prostatitis.org/redirect.php?lin ... center.htm

has an extensive report on common side effects, less common side effects, adverse events and possible/theoretical issues with fosfo.

Nothing I can find linking this med with arthritis, though you might want to ask your doc if you should continue therapy.

If he shifts you to fluoroquinolones (Cipro) side effects with joints are a known and common problem with these meds.

Sulfa/Bactrim may be your only other option, but allergic reactions (typically skin rash) with Bactrim are often problematic.

_________________
Once you eliminate the impossible, whatever remains, no matter how improbable, must be the truth
Sherlock Holmes


Mon May 15, 2017 1:59 pm
Profile

Joined: Tue Aug 04, 2015 6:50 pm
Posts: 1142
Post Re: Fosfomycine making arthritis worse
Joint issues probably coming from leaky gut. Arthritis in my hands gets worse whenever I take antibiotics as well. Too many various proteins more than likely getting through your intestinal track.


Tue May 16, 2017 9:29 pm
Profile
Display posts from previous:  Sort by  
Reply to topic   [ 3 posts ] 

You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum

Search for:
Jump to:  
cron
Powered by phpBB © 2000, 2002, 2005, 2007 phpBB Group.
Designed by STSoftware for PTF.